# SDR UPS07M51288

- Difficulty date: November 5, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 45,846 hours, 5,703 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1381-1501
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CABIN, CORROSION ON SEAT TRACK CROWN AND CHANNEL AT STA1381 - 1501 X=-8.  CORROSION REMOVED FOUND EXCEEDED LMT PER SRM 53-70-00 FIG3 VIR 35.  DAMAGED  SEAT TRACK SECTIONAL CUT-OUT AND REMOVED BTW STA 1411-1531 PER SRM 51-31-01 VIIR 35.  HFEC INSP C/O PER DAC NDT SPM, R13,PT06-10-01.001 ON CUT-OUT AREA, FOUND NO CRACK EVIDENT.  REPAIR SEAT TRACK AND SPLICE FABRICATED AND INSTALLED PER SRM 51-31-01VIR 35.
